MAUDE Adverse Event Report: Paltop Advanced Dental Solutions Inc. PCA; Conical Active Implant 4.2x8

Paltop Advanced Dental Solutions Inc. PCA; Conical Active Implant 4.2x8
Model Number 22-70006
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegrate.
 
Additional Manufacturer Narrative
Loss of osseointegration is a well-known and inherent risk of dental implants and is documented in the literature across implant systems 1, 2 (see e.G., keller, 1995; bornstein, 2008,).Paltop dental solutions inc.Provides ifu with all implants.Failure to osseointegrate, and loss of osseointegration (implant mobility) is identified as an adverse reaction and identified in the list of warnings in all end-osseous dental implant labelling.The specific cause for a particular complaint is often not readily identified as there are various factors that contribute to the risk of implant failure.These include systemic medical condition (uncontrolled diabetes mellitus, aids, osteoporosis), poor bone quality and quantity of bone in which the implant is implanted, medications (corticosteroids, bisphosphonates), harmful habits to healing (smoking), secondary infection and/or surgical trauma, unexperienced clinician, improper surgical technique, or mobility of the implant leads to its removal or replacement, hence dental implant failure.In addition, a rate of implant failure that does not affect the products' risk assessment does not require investigation as it is a well-known failure mode which has been adequately studied in the past.

Brand Name
PCA
Common Device Name
Conical Active Implant 4.2x8
Manufacturer (Section D)
Paltop Advanced Dental Solutions Inc.
13645 alton pkwy ste a
irvine CA 92618
Manufacturer (Section G)
Paltop Advanced Dental Solutions Inc.
13645 alton pkwy ste a
irvine CA 92618
Manufacturer Contact
brian lanza
13645 alton pkwy ste a
irvine, CA 92618
+1(774)210-0390
MDR Report Key50292685
Report Number3009161350-2026-02120
Device Sequence Number9694079
Product Code DZE
UDI-Device Identifier07290108692181
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Model Number22-70006
Device Catalogue Number22-70006
Device Lot NumberWO-018424
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale